# SDR 05FDEA00840

- Difficulty date: April 5, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2932021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, STA 1841 FLOOR SUPPORT AT X-15 FOUND CRACK AS MARKED.  CENTER CARGO COMPARTMENT, STA 1841 FLOOR SUPPORT AT X-15 REMOVED AS PER SRM 51-31-01 VOL II.  FLOOR SUPPORT FABRICATED AS PER DWG AGA 7170 AND INSTALLED NEW FABRICATED FLOOR SUPPORT AS PER SRM 51-31-01 VOL II.  MINOR REPAIR AS PER GMM 6-2-100.
